# SDR CALA2025050704517

- Difficulty date: May 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 121,001 hours, 12,550 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 10100N03Y00
- Part serial: 99051058
- Condition: Faulted
- Location: Hyd Reservoir
- Part time: 102,979 hours, 10,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC REMOTE INDICATOR ON FILLING PANEL DOES NOT WORK IN CENTER POSITION. DISPATCHED IAW MEL ITEM NUMBER 2918A.STICKER INSTALLED RESERVOIR QUANTITY GAUGE (REMOTE) - MEL 2918A TOMC APPROVED REPLACED HYD REMOTE INDICATOR REF AMM 29-18-06 ,OPS CHECK FAIL, GAGE INDICATOR WILL NOT DISPLAY AT CENTER POSITION ONLY.  ADDING HYD QTY SELECTOR SWITCH TO M&L IN CASE NEEDED. REPLACED FILL VALVE ASSY REF AMM 29-18-02-401.  OPERATIONAL AND LEAK CHECK. NO DEFECTS NOTED. ALL QUANTITIES CORRECTLY INDICATED.
